# SDR USAA2012060100007

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,170 hours, 39,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK IN FUSELAGE SKIN AT BS 727+19 INCHES, S24L.  REPAIRED FUSELAGE SKIN AT BS 727+19 INCHES, S24L IAW EA 103978.
